# SDR USAA2009063091640

- Difficulty date: June 14, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479737
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON WEB BETWEEN BS 636 TO BS 639, S17L.  REPAIRED WEB BETWEEN BS 636 TO BS 639, S17L IAW B737 SRM 51-70-13.
